RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1989, Volume 304, Number 4, Pages 817–819 (Mi dan7269)  

MECHANICS

Pencils of kinematic trajectories

V. I. Zubov

Leningrad State University

Full text: PDF file (161 kB)

English version:
Doklady Mathematics, 1989, 34:2, 130–131

Bibliographic databases:
UDC: 519.95
Received: 22.07.1987

Citation: V. I. Zubov, “Pencils of kinematic trajectories”, Dokl. Akad. Nauk SSSR, 304:4 (1989), 817–819; Dokl. Math., 34:2 (1989), 130–131

Citation in format AMSBIB
\Bibitem{Zub89}
\by V.~I.~Zubov
\paper Pencils of kinematic trajectories
\jour Dokl. Akad. Nauk SSSR
\yr 1989
\vol 304
\issue 4
\pages 817--819
\mathnet{http://mi.mathnet.ru/dan7269}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=988996}
\zmath{https://zbmath.org/?q=an:0688.70002}
\transl
\jour Dokl. Math.
\yr 1989
\vol 34
\issue 2
\pages 130--131


Linking options:
  • http://mi.mathnet.ru/eng/dan7269
  • http://mi.mathnet.ru/eng/dan/v304/i4/p817

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:8
    Full text:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020